GL-Quantales: Q-Valued Sets and Their Singletons
Author: Höhle, U.
Source: Studia Logica, Volume 61, Number 1, July 1998 , pp. 123-148(26)
Abstract:Q-valued sets are non-classical models of the formalized theory of identity with existence predicate based on the axioms of a non-commutative and non-idempotent logic. The singleton monad on the category of Q-valued sets is constructed, and elementary properties of T-algebras of the singleton monad are investigated.
Document Type: Regular Paper
Affiliations: FB Mathematik Bergische Universität D-42097 Wuppertal, Germany email@example.com
Publication date: July 1998